Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 3:59 PM CDT for McCurtain County, Oklahoma; 4 counties in Arkansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 3:59 PM CDT (20:59 UTC)
- Expired
- Apr 2, 2012, 4:48 PM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:00 PM CDT | TSTM WND DMG | 3 W Horatio, AR | A COUPLE OF TREES WERE DOWNED ACROSS THE ROAD JUST WEST OF HORATIO. |
| Apr 2, 4:20 PM CDT | TSTM WND DMG | Prescott, AR | A TREE WAS DOWNED ON NEVADA HWY. 7 NEAR PRESCOTT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 12:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS54 KSHV 022059
SVRSHV
ARC057-061-099-133-OKC089-022200-
/O.NEW.KSHV.SV.W.0065.120402T2059Z-120402T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF HOPE...
HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...UMPIRE...NASHVILLE...MINERAL
SPRINGS...DIERKS...
NEVADA COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF PRESCOTT...
SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 500 PM CDT
* AT 359 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF BROKEN BOW TO LOCKESBURG TO BLEVINS TO 6
MILES SOUTH OF BLUFF CITY...OR ALONG A LINE EXTENDING FROM 19 MILES
WEST OF HORATIO TO 12 MILES SOUTHWEST OF DIERKS TO 12 MILES NORTH
OF HOPE TO 15 MILES NORTH OF STEPHENS...AND MOVING NORTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTER POINT...CORINTH...GILLHAM AND ATHENS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS BOWIE COUNTY
TEXAS...AS WELL LAFAYETTE AND UNION COUNTIES IN ARKANSAS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3451 9447 3419 9445 3420 9425 3436 9425
3436 9394 3420 9392 3418 9381 3401 9381
3396 9337 3378 9310 3345 9312 3384 9410
3385 9432 3394 9439 3393 9448 3384 9448
3383 9472 3415 9476 3438 9505 3450 9505
TIME...MOT...LOC 2058Z 180DEG 28KT 3398 9469 3399 9412
3387 9360 3366 9313
$$
151 follow-up statement
003
WWUS54 KSHV 022148
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
448 PM CDT MON APR 2 2012
ARC057-061-099-133-OKC089-022156-
/O.CAN.KSHV.SV.W.0065.000000T0000Z-120402T2200Z/
HEMPSTEAD AR-HOWARD AR-NEVADA AR-SEVIER AR-MCCURTAIN OK-
448 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR MCCURTAIN...SEVIER...NEVADA...
HOWARD AND HEMPSTEAD COUNTIES IS CANCELLED...
THE THUNDERSTORMS THAT PROMPTED THE EARLIER SEVERE THUNDERSTORM WARNING
HAVE WEAKENED AND WERE NO LONGER SEVERE. THUS...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...PERIODS OF LIGHT TO MODERATE RAIN AND EMBEDDED THUNDERSTORMS
WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND THE NORTHERN PORTIONS OF
SOUTHWEST ARKANSAS FOR THE NEXT COUPLE OF HOURS.
LAT...LON 3451 9447 3419 9445 3420 9425 3436 9425
3436 9394 3420 9392 3418 9381 3401 9381
3396 9337 3378 9310 3345 9312 3384 9410
3385 9432 3394 9439 3393 9448 3384 9448
3383 9472 3415 9476 3438 9505 3450 9505
TIME...MOT...LOC 2146Z 180DEG 28KT 3435 9469 3436 9412
3424 9360 3403 9313
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:52 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 2, 2:52 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 252 PM CDT MON APR 2 2012 .DISCUSSION... WATER VAPOR LOOP THIS AFTERNOON SHOWING CLASSIC UPPER LEVEL TROUGH FILLING AS IT MOVES QUICKLY NE FROM THE SE TX COAST INTO THE HEART OF OUR REGION. CONVECTION HAS PRIMARILY BEEN CONFINED TO A LARGE COLD POOL WHICH EXTENDS FROM JUST EAST OF THE DALLAS/FORT WORTH METROPLEX...EAST TO NEAR THE AR/LA BORDER AND THEN SE INTO SE LA. AIRMASS NORTH OF THIS LINE HAS BECOME VERY UNSTABLE NOW WITH CAPE VALUES IN EXCESS OF 3500J/KG AND THUS...THE SEVERE THREAT SHOULD CONTINUE TO SHIFT NORTH INTO SW AR/SE OK FOR THE NEXT FEW HOURS. GIVEN THE GENERAL MOVEMENT OF THE LINE NNE NEAR 30 MPH...THE CONVECTION MAY ONLY BE CONFINED TO OUR EXTREME NORTHERN MOST COUNTIES BY 4 PM. HOWEVER...AIRMASS RECOVERY IS CURRENTLY UNDERWAY TO OUR SOUTHWEST WHERE WFO HGX HAS SEEN QUITE AN INCREASE IN STORM COVERAGE AND INTENSITY TO THE SOUTH OF THE UPPER LOW WHERE STRONG LAPSE RATES STILL EXIST. TEMPERATURES HAVE REBOUNDED INTO THE MIDDLE 70S ACROSS PORTIONS OF SE TX THIS AFTERNOON AND IT REMAINS TO BE SEEN JUST HOW MUCH AIRMASS RECOVERY OUR SOUTHERN ZONES CAN GET TO SUSTAIN THE CONVECTION MOVING BACK INTO OUR DEEP EAST TEXAS COUNTIES. WILL CONFINE HIGHEST POPS TO OUR EXTREME NORTH FOR EARLY THIS EVENING AND TAPER THEM LOWER ACROSS OUR SOUTHERN ZONES BUT THIS WILL BE A LAST MINUTE DECISION BASED ON COVERAGE TO OUR SOUTHWEST BY PRESS TIME. CLOSE ON ITS HEELS IS A MORE IMPRESSIVE UPPER LEVEL TROUGH WHICH HAS BEEN SHOWING SIGNS OF CUTTING OFF ACROSS THE FOUR CORNERS REGION THIS AFTN. WELL DEFINED DRYLINE HAS SET UP ACROSS THE TX HILL COUNTRY CURRENTLY WITH CONVECTION EXPECTED TO DEVELOP ALONG THIS FEATURE LATER THIS AFTN/EVENING. DRYLINE GETS A PUSH EASTWARD TOWARDS THE I-35/I-45 CORRIDORS BY LATE MORNING/EARLY AFTN TUE AND WILL LIKELY BE PUSHING INTO OUR WESTERN MOST ZONES BY TUE AFTN. SPC CURRENTLY HAS THIS AREA BLANKETED IN A SLIGHT RISK AND THIS IS WARRANTED GIVEN THE EXTREME INSTABILITY ONCE AGAIN EXPECTED ACROSS OUR WESTERN HALF TUE AFTN/EVENING. INCREASED POPS FOR LATE TUESDAY AND KEPT BLANKET LIKELY POPS AREAWIDE FOR TUE NIGHT EVEN THOUGH THE SEVERE THREAT SHOULD BE LESS ACROSS OUR EASTERN ZONES TUE NIGHT AND SHOULD DIMINISH AREAWIDE WITH THE LOSS OF HEATING TUE EVENING. MADE VERY LITTLE CHANGES BEYOND WEDNESDAY BUT THE GENERAL CONSENSUS IS UPPER RIDGING BEGINNING TO DOMINATE BY THE END OF THE WEEK INTO THE WEEKEND WITH LOW END CHANCE POPS RETURNING EARLY NEXT WEEK AS DIRTY WESTERLY FLOW RECOMMENCES ACROSS OUR REGION. PRELIMS TO FOLLOW...13. && .AVIATION... LINE OF CONVECTION ROUGHLY FROM JUST N OF KTYR...TO KTXK...TO KMLU CONTINUING TO MOVE NWD...WITH ADDITIONAL CONVECTION MOVING INTO THE REGION FROM THE S. EXPECT IFR VSBYS VC CONVECTION WITH GUSTS TO NEAR 40 KTS AND SMALL HAIL POSSIBLE. MVFR/IFR CIGS VSBYS DUE TO BR AND STRATUS EXPECTED AGAIN AFTER 03/06Z...WHICH SHOULD LIFT 03/17-19Z. OTHERWISE...WINDS GENERALLY OUT OF THE SE AT 5-10 KTS THROUGH THE PD...WITH SOME GUSTS POSSIBLE DURING PEAK MIXING. STRONG UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION ON TUE...BRINGING ANOTHER ROUND OF CONVECTION BY TUE AFTERNOON/EVENING. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 84 64 83 61 / 50 60 70 40 10 MLU 64 85 66 83 62 / 50 40 70 60 20 DEQ 63 81 59 82 50 / 60 70 70 30 10 TXK 65 83 63 82 58 / 60 70 70 30 10 ELD 63 84 63 82 57 / 60 40 70 60 20 TYR 67 81 61 82 59 / 50 70 70 20 10 GGG 65 83 62 82 57 / 50 70 70 20 10 LFK 67 85 65 83 63 / 40 60 70 50 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/12
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 104 PM CDT MON APR 2 2012 ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097- 108>112-124>126-031200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. 13
In the hours before
Local storm report, Apr 2, 3:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG MOUNT VERNON 33.17N 95.22W
04/02/2012 FRANKLIN TX LAW ENFORCEMENT
TREE DOWN CR 4115 ONE MILE NORTH OF 21
&&
20Local storm report, Apr 2, 3:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG NASH 33.44N 94.13W
04/02/2012 BOWIE TX BROADCAST MEDIA
TREE BLOWN DOWN AT NASH
&&
03Local storm report, Apr 2, 3:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NASH 33.44N 94.13W
04/02/2012 BOWIE TX EMERGENCY MNGR
TREES DOWNED ON HOUSES IN NASH AND WAKE VILLAGE. TREE ON
A CAR IN LIBERTY-EYLAU.
&&
03Local storm report, Apr 2, 3:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CLARKSVILLE 33.61N 95.06W
04/02/2012 RED RIVER TX LAW ENFORCEMENT
WINDOWS BLOWN OUT OF BUSINESSES IN CLARKSVILLE...DUE TO
STRONG WIND AND DEBRIS.
&&
20Local storm report, Apr 2, 3:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
351 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 E DOWNSVILLE 32.63N 92.40W
04/02/2012 UNION LA EMERGENCY MNGR
ALONG HWY 552...CAR STRUCK A DOWNED TREE.
&&
03Local storm report, Apr 2, 3:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 SW EL DORADO 33.20N 92.69W
04/02/2012 UNION AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED IN THE PARKERS CHAPEL AREA.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 62 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 60 min |
| Apr 2, 2:13 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 62 min |
| Apr 2, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Union | 53 min |
| Apr 2, 3:08 PM CDT | Severe Thunderstorm Warning | SHV | Union | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.